Affordable Access

Publisher Website

Existence and multiplicity results for classes of elliptic resonant problems

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
273
Issue
2
Identifiers
DOI: 10.1016/s0022-247x(02)00274-3
Keywords
  • Semilinear Elliptic Equation
  • Resonance
  • Critical Group
  • Degenerate Critical Point
  • Morse Theory
  • Mountain Pass Lemma
  • Local Linking

Abstract

Abstract In this paper we prove some new existence results of nontrivial solutions for classes of elliptic resonant problems. We also establish several multiplicity results. The methods used here are based on combining the minimax methods and the Morse theory especially some new observations on the critical groups of a local linking-type degenerate critical point.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Multiplicity results for semilinear resonant ellip...

on Nonlinear Analysis Theory Meth... Jan 01, 2008

Existence and multiplicity results for nonlinear e...

on Journal of Differential Equati... Jan 01, 1978

Existence and multiplicity results to Neumann prob...

on Journal of Mathematical Analys... Jun 01, 2012
More articles like this..